# SDR UG8A201302220001

- Difficulty date: February 19, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 0224
- Aircraft time: 34,193 hours, 39,431 cycles
- Engine: Ge CT79B
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1036804
- Part serial: 27267
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 34,193 hours, 39,431 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PRESSURIZATION AT FL200 WENT OUT.  OUTFLOW CABIN ALTITUDE CLIMBED.  TROUBLESHOT SYSTEM IAW MM 21-30-00 AND FOUND PRIMARY OUTFLOW VALVE DOES NOT CLOSE FULLY.  R & R OUTFLOW VALVE.  OPS CHECKED GOOD.
